# SDR SCNA98534

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE AFT CARGO DOOR, AFT FRAME WAS FOUND TO BE CORRODED OUT OF LIMITS.  INSTALLED A NEW FRAME, ANGLE AND DOOR SEAL RETAINER PER SRM 513501 AND 513301 VOLUME II.
